# SDR 7AHR20121119003

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1338 FLOORBEAM HAS LIGHT CORROSION ON UPPER SURFACE AND ROUND FASTENER HOLES AT LBL 24 TO LBL 60 AND EXFOLIATION CORROSION BETWEEN PREVIOUS REPAIR AT LBL 60.  BLENDED OUT CORROSION FOUND LEVEL OF CORROSION TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1, SHEET 3.   FABRICATED REPAIR PARTS IAW SRM 51-70-5, PG 6-12.  INSTALLED ALL REPAIR PARTS IAW SRM 51-10-3 AND 51-30-5, PG 12.
